# SDR MALA000437

- Difficulty date: July 1, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SKIN AT UPPER REAR EDGE OF FLAP INFILL PANEL CHAFED.  MAINTENANCE SMOOTHED OUT CHAFE, DAMAGE ON INFILL PANEL SRM 51-10-10.  CLEANED AREA ON TRAILING EDGE, NO DAMAGE TO FIBRE NOTE, A NIT-STATIC AND PAINT DAMAGE ONLY.  ALODINED AND PRIMED BARE METAL IAW SRM 51-20- 40, APPLIED ANIT-STATIC COATING IAW SRM 51-70-55.  TOPCOATED ALL REPAIRS.
